# SDR CALA2018122002613

- Difficulty date: December 16, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757224
- Aircraft serial: 27297
- Aircraft time: 94,426 hours, 22,367 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 143N33206
- Condition: Dented
- Location: Bs 607
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DOUBLER REPAIR HAS DENT AT APPROX.STA 607,2 INCHES BELOW STGR 16L,16-44(). EXISTING DOUBLER DENTED OUT OF LIMITS PER SRM 53-00-01-F101. REMOVED DOUBLER AND REPLACED, CAT B REPAIR IN ZONE A REF SRM 53-00-01 REPAIR 2 FIG 201 AT STA 600-620, STR 15L-17L. INSP REQUIREMENTS PER TABLE V. 25,000 FC HFEC WITH REPEAT INTERVALS AT 6,000 FC REF NDTM 51-00-01 PT6.
